# SDR DL73K010678

- Difficulty date: April 26, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 49,103 hours, 38,332 cycles
- System (JASC): 3810 · Potable Water System
- Part: Heater
- Part number: 11152054
- Condition: Faulty
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

A/C DIVERTED TO CHS.SMOKE /ELECTRICAL SMELL IN AFT LAV/GALLEY FOLLOWED POM. PULLED C/B SMELL DISIPATED. FOUND SOURCE TO BE AFT LAV WATER HEATER
